Please use this identifier to cite or link to this item:
Title: Variabilidade genética em populações naturais de Anopheles (N.) albitarsis Lynch-Arribálzaga, 1878 (Diptera: Culicidae)
Authors: Maia, Juracy de Freitas
Santos, Joselita Maria Mendes dos
Tadei, Wanderli Pedro
Keywords: Anopheles albitarsis
Variabilidade genética
Issue Date: 1997
metadata.dc.publisher.journal: Brazilian Journal of Genetics (cessou Em 1997. Cont. Issn 1415-4757 Genetics and Molecular Biology
metadata.dc.relation.ispartof: Volume 20, Número 3, Pags. 311-311
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.

This item is licensed under a Creative Commons License Creative Commons